# SDR 97FDEA00535

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516345
- Condition: Damaged
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0370 006 WHILE WORKING EO 7-5310-7-2354E2 PT 2, FOUND DAMAGED HOLES ON FRAME BS 1090, LBL 17, WL 150.  REMOVED DAMAGED AREA OF .425 BY .550 AND .500 BY .750 ON FRAME BS 1090, LBL 17, WL 150.  FABRICATED AND INSTALLED REPAIR PARTS PER FED-EX SRM 51-40-3.
